# SDR DALA2024080707844

- Difficulty date: February 14, 2023
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: ER/A 579254-14AD HAS BEEN REVISED TO 'B'. FOLLOW ON ACTION REQUI RED. C/A: PERFORM SECTION III WITHIN 5000FC OF SECTION II (14FEB23). SECTI ON III IS A COCKPIT WINDOW FRAME CHANGE REQUIRING 3 WEEKS MIN GR OUND TIME. CLOSED LOG AND REMOVED MONITOR INSP. (LP: 2628932)
